EconPapers    
Economics at your fingertips  
 

We provide mathematical proofs for the results in "Testing Linearity Using Power Transforms of Regressors"

Yae In Baek, Jin Seo Cho () and Peter Phillips
Additional contact information
Yae In Baek: University of California, San Diego

No 2015rwp-79a, Working papers from Yonsei University, Yonsei Economics Research Institute

Abstract: We provide mathematical proofs for the results in "Testing Linearity Using Power Transforms of Regressors" by Baek, Cho, and Phillips (2014).

JEL-codes: C12 C18 C46 C52 (search for similar items in EconPapers)
Pages: 29pages
Date: 2015-03
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://121.254.254.220/repec/yon/wpaper/2015rwp-79a.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:yon:wpaper:2015rwp-79a

Access Statistics for this paper

More papers in Working papers from Yonsei University, Yonsei Economics Research Institute Contact information at EDIRC.
Bibliographic data for series maintained by YERI ().

 
Page updated 2025-03-22
Handle: RePEc:yon:wpaper:2015rwp-79a